A 33-year-old female asked:
Disclaimer

can i take another beta blocker? i took 200mg but my heart rate is 120 not a good feeling call dr and said i have to talk to my dr

1 doctor answer
Dr. David Lipkin
51 years experience Internal Medicine
CAUTION!: You are on multiple medications and are being treated for orthostatic hypotension. Taking an extra dose of beta blocker can be dangerous as it interacts with your other medications and may cause serious cardiac problems. If you are unable to reach your physician, and still feeling unwell you should go to the emergency room with your medication. Better to be safe than sorry.
Answered on Jan 16, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old male asked:
Dr. John Hanna
34 years experience Family Medicine
Not usually: 68 is a reasonable heart rate for someone on a drug in the class of beta blockers or drugs that slow the heart rate. A heart rate of 50 would be low ... Read More
A member asked:
Dr. Charles Turck
16 years experience Pharmacology
Yes: And by yes, I mean that there is still room for your prescriber to increase your dose. It's worth letting them know now that you have not gotten relie ... Read More
2
2 thanks
A 27-year-old female asked:
Dr. Harinder Gill
38 years experience Cardiology
Faint: Go see a cardiologist; you might need a tilt table test.
1
1 thank
A 18-year-old male asked:
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
Not related...: Not related....other factors involved.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month